# SDR AALA200800019

- Difficulty date: January 2, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 36,527 hours, 4,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Part serial: 7316
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT BATTERY PACK AT LEFT NUMBER THREE DOOR FAILED TEST.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
